Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 28, Number 6

New algorithms for solving tropical linear systems
A. Davydow.
St. Petersburg Math. J. 28 (2017), 727-740
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation by sums of ridge functions with fixed directions
V. E. Ismailov.
St. Petersburg Math. J. 28 (2017), 741-772
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Numerically detectable hidden spectrum of certain integration operators
N. Nikolski.
St. Petersburg Math. J. 28 (2017), 773-782
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Correcting continuous hypergraphs
F. Petrov.
St. Petersburg Math. J. 28 (2017), 783-787
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vector-valued boundedness of harmonic analysis operators
D. V. Rutsky.
St. Petersburg Math. J. 28 (2017), 789-805
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local and boundary behavior of maps in metric spaces
E. A. Sevost′yanov.
St. Petersburg Math. J. 28 (2017), 807-824
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Extension of the Newton–Puiseux algorithm to the case of a nonzero characteristic ground field. I
A. L. Chistov.
St. Petersburg Math. J. 28 (2017), 825-853
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On means with power $-2$ for the dervatives of functions of class $S$
N. A. Shirokov.
St. Petersburg Math. J. 28 (2017), 855-867
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society